# SDR SIMA200728810

- Difficulty date: October 1, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 12,828 hours, 12,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Part time: 12,828 hours, 12,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE CARGO DOOR CENTER SILL WAS FOUND TO BE CORRODED BEYOND LIMITS.  REPAIRED SILL IAW EMB SRM CHAPTER 51-40-02. AIRCRAFT RETURN TO SERVICE.
